# SDR DALA2025090206473

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 34,105 hours, 20,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7836602) EMERGENCY LIGHTS OUT AT END OF ROWS SEAT'S ROW 16, 17, AND 18. R/R FUSE AT LOCATION M1695 PER B737 33-51. OPS CHECK GOOD.
